★ ★
HOME    E-TOPIA    About this site    mypage        Japanese    library    university    Feedback

東京学芸大学リポジトリ >
Natural Science >
Bulletin of Tokyo Gakugei University. Natural Sciences(ISSN:18804330)  >

 

Files in This Item:

File Description SizeFormat
18804330_69_01.pdffulltext1266KbAdobe PDF
Title :Exponential Laws and Ring Morphisms
Title alternative :指数法則と環準同型写像
Authors :Jun-ichi,MIYACHI
Authors alternative :宮地,淳一
Issue Date :29-Sep-2017
URL :http://ci.nii.ac.jp/books/openurl/query?url_ver=z39.88-2004&crx_ver=z39.88-2004&rft_id=info%3Ancid%2FAA12070144
Type Local :紀要論文
ISSN :18804330
Publisher :東京学芸大学学術情報委員会
URI :http://hdl.handle.net/2309/148208
Comment :論文
text version :publisher
Citation :東京学芸大学紀要. 自然科学系 Vol.69 p.1 -6
Appears in Collections: Bulletin of Tokyo Gakugei University. Natural Sciences(ISSN:18804330)

Please use this identifier to cite or link to this item: http://hdl.handle.net/2309/148208